skip to main content

This content will become publicly available on December 1, 2022

Title: Spatial evolution of magnetic reconnection diffusion region structures with distance from the X-line
Authors:
; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; more » ; ; « less
Award ID(s):
2109083 1936393
Publication Date:
NSF-PAR ID:
10323903
Journal Name:
Physics of Plasmas
Volume:
28
Issue:
12
Page Range or eLocation-ID:
122901
ISSN:
1070-664X
Sponsoring Org:
National Science Foundation
More Like this
No document suggestions found